Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Clitoral stimulation at nights. Why have I started to bleed? What are the clots between lips?

Hi, I like to masturbate at night, before i go to sleep, and it s only clitoral stimulation. Lately i have been bleeding afterwards, and tonight, i had HEAVY bleeding with massive jelly like clots, i was leaking blood so badly that i had to step in the shower and wait for the water to run clear. I had this sensation to pee, i thought i felt something gooey, but it didn t come out. i jumped back in the shower to wash myself with some female care soap, but felt around down there first and pulled out three or four quarter sized clots caught between the lips of my womanhood. I am not currently sexually active, and have not had a partner in six years.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM.
Are you having your periods now? Please cross check the dates. If it is not your regular periods then you might be bleeding either from your cervix or vagina. This is definitely worrisome. I suggest you get in touch with a gynecologist for detailed examination and lab work up. Thanks.
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor